MAUDE Adverse Event Report: MONTERIS MEDICAL NEUROBLATE® SYSTEM

MONTERIS MEDICAL NEUROBLATE® SYSTEM
Model Number 20360
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/06/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluation: the software logs were evaluation and from the screen-shots, this issue occurred before the user noticed that something was wrong.It is noted that in some acquisitions, a noise mask/thermal map was displayed in the left view, but was incorrect as it was a duplicated noise mask/thermal map of another view (either center or right-most view).It was also noted that the thermal damage lines were correct in all cases.
 
Event or Problem Description
It was reported that during an ablation procedure, while in treat, after the 5th pull back of the probe, the orange heat mask on the top left corner of the probe's eye view was not present.The user then re-created the trajectory, changed the master scan and eventually had to restart the software and reload the profile.There were no patient complications reported in relation to this event but it was noted that it caused a 30 minute delay to the case.

Brand Name
NEUROBLATE® SYSTEM
Common Device Name
NEUROBLATE® SYSTEM
Manufacturer (Section D)
MONTERIS MEDICAL
14755 27th ave n
suite c
plymouth MN 55447
MDR Report Key7922535
Report Number3009970070-2018-00074
Device Sequence Number11159619
Product Code GEX
UDI-Device Identifier00816589020656
UDI-Public00816589020656
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K173305
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number20360
Device Catalogue NumberNB102
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2018
Initial Report FDA Received Date10/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1